Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal, word finding, rash psychobot5000

Posted by gardenergirl on October 20, 2006, at 9:36:04

In reply to Re: Lamictal, word finding, rash, posted by psychobot5000 on October 18, 2006, at 15:48:55

Hi,
I'm sorry you've had cognitive troubles with Lamictal, too, but it's good to have some validation that the med might be the cause for me. I'd hate to think of non-reversible reasons for it being a factor. So I'm glad to hear it got better for you, too.

My rash is improving now that I've backed down. Either that or the hydrocortisone has finally had some effect.

At any rate, things are improving, which is good. Not sure what that means for my meds, but we'll see.

Thanks,

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:695185
URL: http://www.dr-bob.org/babble/20061020/msgs/696269.html